# SDR AALA20160801010

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 75,312 hours, 40,155 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, A PASSENGER IN ROW 23 REPORTED AN ELECTRICAL ODOR.  ODOR WAS CONFIRMED BY FLIGHT ATTENDANTS.  AIRCRAFT RETURNED TO GATE.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND A LIGHT SOCKET BURNED ABOVE SEAT 17B.  REMOVED AND REPLACED THE SOCKET IAW AMM 33-21-03.
